MAUDE Adverse Event Report: CAREFUSION MINIBORE BI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MINIBORE BI-FUSE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP9027-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Although requested, patient demographics not provided.
 
Event or Problem Description
The customer reported the bi-fuse extension set leaked during an infusion.Although requested, no further information has been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of the bi-fuse extension set leaked during an infusion was not confirmed.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in no leaking at any of the components, tubing, or connections.Dimensional analysis was performed and the sets were within iso specifications.The root cause of the customer¿s report of leaking was not identified.

Brand Name
MINIBORE BI-FUSE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8462173
Report Number9616066-2019-00896
Device Sequence Number3057154
Product Code FPA
UDI-Device Identifier10885403236907
UDI-Public10885403236907
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP9027-C
Device Catalogue NumberMP9027-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MZ1000-07,NON-BD SET, THERAPY DATE UNK